Alert archive / Michigan / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 25, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Jul 7, 2017, 4:52 PM EDT for Lapeer County, Michigan. It was in force for 53 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2017, 4:52 PM EDT (20:52 UTC)
- Expired
- Jul 7, 2017, 5:45 PM EDT
- In force
- 53 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Lapeer County, MI
The radar
The Detroit radar (KDTX), 34 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 4:53 PM EDT | FUNNEL CLOUD | 2 W Lapeer, MI | REPORT OF TWO FUNNEL CLOUDS NORTH OF OBSERVER MOVING EAST. NOTHING ON THE GROUND. |
| Jul 7, 4:58 PM EDT | FUNNEL CLOUD | Lapeer, MI | SEVERAL REPORTS RECEIVED OF FUNNEL CLOUDS IN THE AREA. |
| Jul 7, 5:20 PM EDT | TSTM WND DMG | Hadley, MI | TREES DOWN IN BOTH HADLEY AND ALMONT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.9 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1902 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
742
WUUS53 KDTX 072052
SVRDTX
MIC087-072145-
/O.NEW.KDTX.SV.W.0025.170707T2052Z-170707T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
452 PM EDT FRI JUL 7 2017
The National Weather Service in Detroit/Pontiac has issued a
* Severe Thunderstorm Warning for...
Southern Lapeer County in southeastern Michigan...
* Until 545 PM EDT
* At 451 PM EDT, a severe thunderstorm was located over Davison,
moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near,
Hadley around 505 PM EDT.
Metamora around 515 PM EDT.
Other locations impacted by this severe thunderstorm include Almont,
Imlay City, Lapeer, Hadley, Dryden, Metamora, Attica, Elba and
Thornville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4288 8345 4311 8346 4308 8299 4289 8299
TIME...MOT...LOC 2051Z 303DEG 24KT 4302 8348
HAIL...1.00IN
WIND...60MPH
$$
BT2 follow-up statements
767 WWUS53 KDTX 072110 SVSDTX Severe Weather Statement National Weather Service Detroit/Pontiac MI 510 PM EDT FRI JUL 7 2017 MIC087-072145- /O.CON.KDTX.SV.W.0025.000000T0000Z-170707T2145Z/ Lapeer MI- 510 PM EDT FRI JUL 7 2017 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR SOUTHERN LAPEER COUNTY... At 510 PM EDT, a severe thunderstorm was located near Lapeer, moving southeast at 30 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. This severe storm will be near... Metamora around 515 PM EDT. Dryden around 530 PM EDT. Other locations impacted by this severe thunderstorm include Almont, Imlay City, Lapeer, Hadley, Dryden, Metamora, Attica, Elba and Thornville. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4288 8345 4311 8346 4308 8299 4289 8299 TIME...MOT...LOC 2110Z 303DEG 24KT 4295 8334 HAIL...0.88IN WIND...60MPH $$ BT
614
WWUS53 KDTX 072146
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
546 PM EDT FRI JUL 7 2017
MIC087-072155-
/O.EXP.KDTX.SV.W.0025.000000T0000Z-170707T2145Z/
Lapeer MI-
546 PM EDT FRI JUL 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LAPEER COUNTY HAS
EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been allowed to expire.
Heavy rain and localized flooding remain possible as weaker storms
exit the area.
LAT...LON 4288 8345 4311 8346 4308 8299 4289 8299
TIME...MOT...LOC 2145Z 303DEG 24KT 4283 8308
$$
BTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:35 PM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jul 7, 3:35 PM EDT, 1 hour 17 minutes before
Area Forecast Discussion National Weather Service Detroit/Pontiac MI 335 PM EDT Fri Jul 7 2017 .DISCUSSION... Strong upper shortwave over northern MN/WI will dive into Lower Michigan this evening. This will kick surface low pressure over the eastern part of the State east towards Lakes Erie and Ontario, and pull a cold front down through Southeast Michigan between 330PM and 9PM. Showers and thunderstorms are expected to continue developing across Lower Michigan as the front slips through the area, with coverage expected to increase through the remainder of the afternoon and into the evening as we continue to destabilize from daytime heating. Combination of the upper wave and the front should produce a scattered coverage of storms across the area. Strength of storms is still in question as we continue to recover from convection early this morning. Far southern portions of the forecast area have been under significant high/mid cloud blow-off from the thunderstorm complex sliding across Indiana and Ohio, helping provide a boost to stability there as temps have only risen into the mid/upper 70s as of 3PM. Visible satellite imagery hints at better instability with good growth in cumulus north of this area, especially right at the edge of the higher clouds. SPC hourly analysis is showing between 1000-1500 J/kg of CAPE over much of the area and 0-6km bulk shear of 25-30 knots, which is enough to get a few good updrafts going and some organization. Marginal risk provided by SPC looks appropriate, with main severe threats remaining damaging wind gusts to 60 mph and hail to 1 inch in diameter. Modestly slow storm motion at around 30 mph could also allow for localized flooding if heavy downpours coincide with areas that received heavy rain early this morning. Portions of Huron, Sanilac, Lenawee, Washtenaw, and Wayne counties in particular received between one and two inches of rain per ground reports and radar estimates. (See LSRDTX for details.) Drier northwest flow will push in behind the front this evening, ending the chance for showers and thunderstorms. Surface high pressure over the northern and central Plains will shift into the Midwest and Ohio Valley on Saturday, extending up through Lower Michigan. Good subsidence inversion assoicated with the high should provide a day of quiet weather with cooler temperatures (max temps in the mid/upper 70s) and lower humidity. Next upper wave dropping through Ontario looks to phase with some energy ejecting out of Western Canada on Sunday, extending upper troughing into Michigan. This will push another weak surface trough into the area and allow a cold front to settle over Lake Huron late Saturday night through Sunday. This will provide chances for showers and thunderstorms, mainly north of I-69 closer to the front and divergence associated with an upper jet streak. Well-mixed boundary layer should boost temperatures into the upper 70s to low 80s, with winds becoming a little gusty in the afternoon over the Saginaw Valley and Thumb. .EXTENDED FORECAST Monday July 10 through Saturday July 15: Muddled weather pattern will continue to produce at least some chance of showers and thunderstorms throughout the bulk of the extended period. Upper level low over Hudson Bay is progged to send various disturbances through lower southeast Michigan. These waves will see periods of enhancement from several weak surface lows as they move into the vicinity of the Ohio River Valley. Timing is likely an issue, as model agreement is sketchy. Temperatures appear fairly stable through the week with highs in the low to mid 80's and overnight lows in the mid to upper 60's. && .MARINE... A cold front currently over central Lake Huron will continue moving south through the evening hours. Some showers and storms will accompany the front as it passes through the remainder of the eastern Great Lakes this evening. There will be an increase in wind speeds behind the front as winds turn northwesterly. Gusts look to top out around 20 knots but will cause waves to increase along the shoreline of the Thumb. At this time waves look to top out around 3 feet briefly, keeping the nearshore zones just below small craft criteria. High pressure will attempt to build into the region for the weekend but a weak trough will clip Lake Huron Saturday present a low chance of showers/thunderstorms and a cold front will drop into the region on Sunday bringing another low chance of showers/thunderstorms. && .HYDROLOGY... Thunderstorm activity and the potential for flooding will be greatest tonight along and south of the I-69 corridor. Individual storms will be capable of heavy downpours and the larger scale pattern will support lines of storms that will be able to produce downpours repeatedly over the same area. Rainfall totals up to 1 inch will be common during late afternoon through tonight with localized totals reaching the 2 to 3 inch range, especially near the Ohio border. Ponding of water on area roads will be common in addition to flooding of prone areas. This could lead to minor additional flooding and rises in creeks, streams and rivers tonight through Saturday. && .PREV DISCUSSION... Issued at 150 PM EDT Fri Jul 7 2017 AVIATION... Cold front dropping into Mid MI will present an opportunity for afternoon showers and storms to develop across the area. Best chance of storms will come later in the afternoon around the Detroit Metro area as instability will be highest there. Will include a tempo based on frontal passage timing. Early frontal timing for MBS should mitigate any storm chances and FNT will likely see nothing but is in a region where storms/showers look to start developing thus did include a VCTS. Will be quick to amend as picture becomes clearer but with models struggling mightily the last few days, hard to be too confident at this time. Winds will be veering further through the afternoon and overnight, from westerly to northerly/northwesterly behind the front. They will settle around northwest through the bulk of Saturday. For DTW...Storms will again be possible this afternoon as a cold front sweeps down through the area. Timing looks to be about 22-01Z based on frontal passage timing. However, confidence in exact nature/timing is pretty low given the area was worked over with storms this morning and clouds from convection to our south is helping prevent instability from increasing within peak heating hours. //DTW THRESHOLD PROBABILITIES... * Low for thunderstorms this afternoon. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. Lake Huron...NONE. Lake St Clair...NONE. Michigan waters of Lake Erie...NONE. && DISCUSSION...HLO/DE MARINE.......DRK HYDROLOGY....DRK AVIATION.....DRK You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit.
Hazardous weather outlook, Jul 7, 7:03 AM EDT, 9 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 703 AM EDT Fri Jul 7 2017 MIZ047>049-053>055-060>063-068>070-075-076-082-083-080745- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 703 AM EDT Fri Jul 7 2017 This hazardous weather outlook is for southeast Michigan. .DAY ONE...Today and Tonight Scattered thunderstorms are expected to redevelop this afternoon and persist into the evening as a cold front pushes through the region. There is a slight chance of severe weather with these storms as well. The strongest storms will be capable of producing wind gusts to 60 MPH, hail to one inch in diameter. An isolated tornado is also possible. Storms will move to the east at 30 MPH. The chance for severe weather later today will mainly be between 4 PM and 9 PM. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There is a chance of thunderstorms on Sunday as a weak cold front drops into the region from the north. Periodic chances for thunderstorms will persist through early next week. .SPOTTER INFORMATION STATEMENT... Dispatchers...please notify your emergency managers immediately. Spotter activation may be needed later today. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-080745- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 703 AM EDT Fri Jul 7 2017 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...Today and Tonight Scattered thunderstorms are expected to redevelop this afternoon and persist into the evening as a cold front pushes through the region. There is a slight chance of severe weather with these storms as well. The strongest storms will be capable of producing wind gusts to 50 knots, hail to one inch in diameter. An isolated tornado is also possible. Storms will move to the east at 30 MPH. The chance for severe weather later today will mainly be between 4 PM and 9 PM. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There is a chance of thunderstorms on Sunday as a weak cold front drops into the region from the north. Periodic chances for thunderstorms will persist through early next week. .SPOTTER INFORMATION STATEMENT... Dispatchers...please notify your emergency managers immediately. Spotter activation may be needed later today. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. SC
In the hours before
Local storm report, Jul 7, 10:55 AM EDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1055 AM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM HEAVY RAIN 2 NE IVANHOE 43.73N 83.06W
07/07/2017 M1.08 INCH HURON MI TRAINED SPOTTER
24 HOUR RAINFALL TOTAL
0652 AM HEAVY RAIN 4 NE PINCKNEY 43.87N 83.21W
07/07/2017 M1.10 INCH HURON MI TRAINED SPOTTER
STORM TOTAL RAINFALL
0700 AM HEAVY RAIN PORT AUSTIN 44.04N 83.00W
07/07/2017 M1.12 INCH HURON MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN 2 ESE HURON CITY 44.02N 82.79W
07/07/2017 M1.47 INCH HURON MI ASOS
24 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN ANN ARBOR 42.28N 83.73W
07/07/2017 M1.23 INCH WASHTENAW MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN 2 ENE ROMULUS 42.23N 83.33W
07/07/2017 M0.99 INCH WAYNE MI ASOS
24 HOUR RAINFALL TOTAL
0715 AM HEAVY RAIN CANTON 42.31N 83.48W
07/07/2017 M1.35 INCH WAYNE MI COCORAHS
24 HOUR RAINFALL TOTAL
0725 AM HEAVY RAIN BAD AXE 43.80N 83.00W
07/07/2017 M1.48 INCH HURON MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0800 AM HEAVY RAIN 3 NNW ROMULUS 42.27N 83.38W
07/07/2017 M1.33 INCH WAYNE MI TRAINED SPOTTER
8 HOUR RAINFALL TOTAL
0815 AM HEAVY RAIN 5 W PLYMOUTH 42.37N 83.57W
07/07/2017 M1.89 INCH WASHTENAW MI COCORAHS
24 HOUR RAINFALL TOTAL
0815 AM HEAVY RAIN 6 SSW BAD AXE 43.72N 83.04W
07/07/2017 M1.08 INCH HURON MI COCORAHS
24 HOUR RAINFALL TOTAL
0840 AM HEAVY RAIN 6 SE CASEVILLE 43.90N 83.18W
07/07/2017 M1.30 INCH HURON MI TRAINED SPOTTER
STORM TOTAL RAINFALL
0915 AM HEAVY RAIN 6 W PLYMOUTH 42.37N 83.58W
07/07/2017 M1.78 INCH WASHTENAW MI COCORAHS
24 HOUR RAINFALL TOTAL
0915 AM HEAVY RAIN 5 WSW FENTON 42.77N 83.81W
07/07/2017 M1.06 INCH LIVINGSTON MI COCORAHS
24 HOUR RAINFALL TOTAL
0947 AM HEAVY RAIN 5 E CANTON 42.30N 83.39W
07/07/2017 M1.60 INCH WAYNE MI AMATEUR RADIO
STORM TOTAL RAINFALL BETWEEN 5 AM AND 7 AM
&&
AMLocal storm report, Jul 7, 3:59 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
359 PM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND GST 8 ESE AU GRES 44.02N 83.54W
07/06/2017 M46.50 MPH LHZ421 MI BUOY
GRAVELLY SHOALS LIGHT...CORRECTED TO CONVERT KTS TO MPH.
0750 PM TSTM WND GST 12 NNW BAY PARK 43.81N 83.72W
07/06/2017 M37.00 MPH LHZ422 MI BUOY
SAGINAW BAY LIGHT...CORRECTED TO CONVERT KTS TO MPH.
0801 PM TSTM WND GST CASEVILLE 43.94N 83.27W
07/06/2017 M44.00 MPH HURON MI C-MAN STATION
CASEVILLE LIGHT
0120 AM TSTM WND DMG 4 SE SWARTZ CREEK 42.91N 83.77W
07/07/2017 GENESEE MI BROADCAST MEDIA
REPORT OF HEALTHY, ADULT MAPLE TREE DOWN
0124 AM TSTM WND DMG 3 E GOODRICH 42.92N 83.46W
07/07/2017 LAPEER MI 911 CALL CENTER
REPORT OF A DOWNED TREE IN ATLAS TWP.
0132 AM TSTM WND DMG 2 E METAMORA 42.94N 83.25W
07/07/2017 LAPEER MI 911 CALL CENTER
REPORT OF DOWNED TREE BLOCKING ROAD
0553 AM MARINE TSTM WIND GROSSE ILE 42.13N 83.15W
07/07/2017 M41.00 MPH WAYNE MI AWOS
0645 AM HEAVY RAIN 2 NE IVANHOE 43.73N 83.06W
07/07/2017 M1.08 INCH HURON MI TRAINED SPOTTER
24 HOUR RAINFALL TOTAL
0652 AM HEAVY RAIN 4 NE PINCKNEY 43.87N 83.21W
07/07/2017 M1.10 INCH HURON MI TRAINED SPOTTER
STORM TOTAL RAINFALL
0700 AM HEAVY RAIN 2 ENE ROMULUS 42.23N 83.33W
07/07/2017 M0.99 INCH WAYNE MI ASOS
24 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN ANN ARBOR 42.28N 83.73W
07/07/2017 M1.23 INCH WASHTENAW MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN 2 ESE HURON CITY 44.02N 82.79W
07/07/2017 M1.47 INCH HURON MI ASOS
24 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN PORT AUSTIN 44.04N 83.00W
07/07/2017 M1.12 INCH HURON MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0715 AM HEAVY RAIN CANTON 42.31N 83.48W
07/07/2017 M1.35 INCH WAYNE MI COCORAHS
24 HOUR RAINFALL TOTAL
0725 AM HEAVY RAIN BAD AXE 43.80N 83.00W
07/07/2017 M1.48 INCH HURON MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0800 AM HEAVY RAIN 3 NNW ROMULUS 42.27N 83.38W
07/07/2017 M1.33 INCH WAYNE MI TRAINED SPOTTER
8 HOUR RAINFALL TOTAL
0815 AM HEAVY RAIN 5 W PLYMOUTH 42.37N 83.57W
07/07/2017 M1.89 INCH WASHTENAW MI COCORAHS
24 HOUR RAINFALL TOTAL
0815 AM HEAVY RAIN 6 SSW BAD AXE 43.72N 83.04W
07/07/2017 M1.08 INCH HURON MI COCORAHS
24 HOUR RAINFALL TOTAL
0840 AM HEAVY RAIN 6 SE CASEVILLE 43.90N 83.18W
07/07/2017 M1.30 INCH HURON MI TRAINED SPOTTER
STORM TOTAL RAINFALL
0915 AM HEAVY RAIN 5 WSW FENTON 42.77N 83.81W
07/07/2017 M1.06 INCH LIVINGSTON MI COCORAHS
24 HOUR RAINFALL TOTAL
0915 AM HEAVY RAIN 6 W PLYMOUTH 42.37N 83.58W
07/07/2017 M1.78 INCH WASHTENAW MI COCORAHS
24 HOUR RAINFALL TOTAL
0947 AM HEAVY RAIN 5 E CANTON 42.30N 83.39W
07/07/2017 M1.60 INCH WAYNE MI AMATEUR RADIO
STORM TOTAL RAINFALL BETWEEN 5 AM AND 7 AM
&&
DELLIOTTSpecial weather statement, Jul 7, 4:13 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
413 PM EDT FRI JUL 7 2017
MIZ061-072115-
Genesee MI-
413 PM EDT FRI JUL 7 2017
...SIGNIFICANT WEATHER ADVISORY FOR GENESEE COUNTY UNTIL 515 PM
EDT...
At 412 PM EDT, Doppler radar indicated a strong thunderstorm near
Clio, moving southeast at 20 mph.
Half inch hail and winds near 40 mph will be possible with this
storm.
This strong thunderstorm will be near...
Mount Morris around 425 PM EDT.
Beecher around 430 PM EDT.
Flint around 435 PM EDT.
Burton around 450 PM EDT.
Davison around 505 PM EDT.
Grand Blanc around 510 PM EDT.
Goodrich around 515 PM EDT.
Other locations impacted by this storm include Atlas, Thetford
Township, Rankin and Genesee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4317 8393 4321 8357 4306 8346 4296 8345
4291 8346 4291 8345 4288 8345 4287 8392
TIME...MOT...LOC 2012Z 307DEG 15KT 4313 8378
BTThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 8:28 PM EDT | Special Weather Statement | DTX | Huron | 47 min |
| Jul 6, 11:16 PM EDT | Special Weather Statement | DTX | Huron | 44 min |
| Jul 7, 1:19 AM EDT | Special Weather Statement | DTX | Oakland | 41 min |
| Jul 7, 1:24 AM EDT | Severe Thunderstorm Warning | DTX | Genesee, Lapeer, Oakland | 51 min |
| Jul 7, 1:34 AM EDT | Special Weather Statement | DTX | Livingston | 41 min |
| Jul 7, 1:51 AM EDT | Severe Thunderstorm Warning | DTX | Macomb | 54 min |
| Jul 7, 1:56 AM EDT | Special Marine Warning | DTX | 94 min | |
| Jul 7, 3:32 AM EDT | Special Weather Statement | DTX | Shiawassee | 43 min |
| Jul 7, 3:53 AM EDT | Special Weather Statement | DTX | Genesee | 52 min |
| Jul 7, 4:41 AM EDT | Special Weather Statement | DTX | Livingston, Washtenaw | 34 min |
| Jul 7, 4:53 AM EDT | Special Weather Statement | DTX | Lenawee, Washtenaw | 52 min |
| Jul 7, 5:15 AM EDT | Special Weather Statement | DTX | Oakland, Wayne | 45 min |
| Jul 7, 5:38 AM EDT | Special Marine Warning | DTX | 52 min | |
| Jul 7, 5:47 AM EDT | Special Weather Statement | DTX | Monroe | 28 min |
| Jul 7, 4:13 PM EDT | Special Weather Statement | DTX | Genesee | 62 min |
| Jul 7, 4:26 PM EDT | Severe Thunderstorm Warning | DTX | Genesee | 64 min |
| Jul 7, 5:22 PM EDT | Special Weather Statement | DTX | Macomb, Oakland | 68 min |
| Jul 7, 5:52 PM EDT | Special Weather Statement | DTX | Saint Clair | 53 min |
| Jul 7, 5:57 PM EDT | Special Marine Warning | DTX | 93 min | |
| Jul 7, 6:15 PM EDT | Severe Thunderstorm Warning | DTX | Macomb, Saint Clair | 40 min |
| Jul 7, 6:50 PM EDT | Special Weather Statement | DTX | Sanilac | 55 min |
| Jul 7, 7:02 PM EDT | Special Weather Statement | DTX | Washtenaw, Wayne | 58 min |
| Jul 7, 7:17 PM EDT | Severe Thunderstorm Warning | DTX | Oakland, Wayne | 73 min |
| Jul 7, 7:22 PM EDT | Severe Thunderstorm Warning | DTX | Washtenaw | 68 min |
| Jul 7, 7:37 PM EDT | Areal Flood Advisory | DTX | Washtenaw, Wayne | 3 hr |
| Jul 7, 7:52 PM EDT | Special Marine Warning | DTX | 83 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.